# SDR ABXA201811213118

- Difficulty date: October 23, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N788AX
- Make and model: Boeing 767281
- Aircraft serial: 23021
- Aircraft time: 58,397 hours, 43,223 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 313T1380239
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE AND CRACK ON #1 PYLON INBOARD HYDRAULIC BAY LOWER BEAM ZEE ANGLE. THE ZEE ANGLE WAS REPLACED. THE AIRPLANE WAS GROUNDED.
